# SDR AALA20140725011

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 43,479 hours, 6,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL LT SIDE AFT OF WING EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERNAL LT SIDE AFT OF WING EMER LIGHT. OPERATIONS CHECKED NORMAL.
